# SDR SWAA2022051193205

- Difficulty date: April 11, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 27,450 hours, 12,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT AFT LAV MOUNT STA 947.5+2 RBL50 / [01] REMOVED CORROSION ON INTERCOSTAL (STA 947.5+2 RBL 50) REMOVED 0.050' OF MATERIAL FOUND TO BE OUT OF LIMITES PER SRM 53-70-51-1A-1.;[02] VERIFIED CORROSION REMOVAL AND DAMAGE REMOVAL OUT OF LIMITS.;[03] LOCATED HOLES IN REPLACEMENT INTERCOSTAL IAW SRM 51-40-05.;[04] VERIFIED HOLE LOCATIONS AND PREP.;[05] OK TO INSTALL.;[06] REMOVED AND INSTALLED NEW INTERCOSTAL AT RBL 50 STA 947.5 TO STA 967 IAW SRM 51-40-02. SEE STEPS FOR ALL WORK ACCOMPLISHED.;[07] VERIFIED INTERCOSTAL REPLACEMENT AND INSTALLATION.
